# SDR SWIA202161701

- Difficulty date: August 14, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH 559+112-559+80 OUTBOARD SILL AROUND FASTENER HEAD AND NUTPLATE HOLES HAS CORROSION      (C-CHECK RO 10/8/2021)    REMOVED CORROSION ON RH SILL BETWEEN FS 559+80 TO FS 559+112 REF CRJ200 SRM 51-21-06. BLENDED AREA FOUND TO BE OUT OF LIMITS REF  CRJ200 SRM 53-51-43. INSTALLED NEW FLOOR SILL SECTION REF REO 601R-53-51-598 REV - DATED 2021-09-10 AND DWG 601R31133 REV J. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS .
